Aa
A
A
Close
Avatar universal
Sudden Onset Excessive Sweating Mostly Head And Interminnent Nausea
i e all of sudden in the past 2 or 3 months have been sweating profusely just
dripping sweat mostly from my head and forehead and neck dripping sweat even in
the a/c or when its not that hot or humid even with a nice cool breeze doesnt
matter if im inside or outside also have had intermittent nausea with dry heave
but  no vomiting  also in the past 7 or 8 months ive been very fatigued, weak,
my anemia (iron) has gotten worse i went from taking 1 ferrous sulfate pill to 2
a day now im on 3 a day also my b12 and zinc levels dropped to the point that i
have to take supplement the sweating is pretty consistant also at night i wake
up in the morning drenched in sweat and cold i currently take: Iron (ferrous
sulfate) 325mg 3 a day , vitamin c 500mg 3 a day with iron, b12- 2500 mcg 1 a day , 50mg zinc 1 a day , paxil 60mg
before bed (been on paxil 2-3yrs) Ibuprofen or Aleve As Needed For Pain and i just started effexor XR 150mg in the
morning (been about 4-6 weeks since i started it) ive been very fatigued and
somewhat weak , i do not drink alcohol or drugs been clean from opiates for 8
months

Ive Never Had This Problem Before The Past 2-3 Months
Cancel
8 Answers
Page 1 of 1
Avatar universal
Your anaemia needs to be investigated further.The incidence of Iron deficiency in your age group is very low in males in the UK and elsewhere.
The association of sweating needs that you get a complete hematological evaluation.
Best wishes.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Ive seen a hemotologist/oncologist and he did the blood tests and found that my b12 and zinc  was low that was back in april or may and he said that my hemoglobin or iron or whatever was slowly increasing and he told me to take the iron 3 a day for 2 months and then go to 1 a day well that didnt happen because i was extremly fatigued after a day or 2 after going down to 1 a day and my family doctor did more iron checks and told me to contiune taking it 3 a day ive also had sores around my mouth and around the edge of my nose that have been there for almost 4 -5 months that have gotten better but are still there my doctors said it was prob. from the low iron b12 and zinc the only thing is my doctors cant tell me why im anemic i have no bleeding anywhere either ive been on iron for almost 3 years now and the b12 and zinc since april or june of this year my energy has definatly gotten better but not totaly fixed im concerned though because of this sweating problem which is mostly just from my head and i usally dont get nausea but usally everyday i have a this interminnent nausea which causes a couple dry heaves but no vomiting the only thing i forgot was i also just got a upper denture as well at the beginning of july but i dont see how that could cause these symptoms do you think it might be the effexor?  and if so shouldnt it have gotten better or reduced symptoms after taking it for 4-6 weeks now
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Occasionally intestinal hookworms are missed and a cause of iron deficiency.So does infestations caused by fish tapeworm, for b12 deficiency.
Not always a cause is found, and it is good that you have been investigated but intestinal worms should be ruled out ideally by concentration technique of stool test. My feeling is that the nausea is more related to oral iron intake and the hyperhidrosis to anaemia.
Best wishes.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Would My Doctor test for worms automatically or is a uncommon test? also ive been taking oral iron for almost 3 years now and never had this level of nausea and the sweating has only been the past 2 or 3 months could it be the combo of meds im on now? is there anyway to cure the sweating or reduce it? and thank you so much for the help!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
While stool test is quite common, a concentration technique will allow identification for worm ova easier and done in labs, though not so commonly.
Zinc is given in larger doses to induce vomiting, and lower doses does cause nausea.
The hyperhidrosis should improve with correction of anaemia.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I want to thank you sooo much i really appreciate it!

are there any other ways to improve it other than taking supplements ?

also you dont think its the effexor? cause my energy has been pretty good lately

and im going to try not taking the zinc till later tomorrow to see if i still get nausea also is there anyway to reduce it ex: take with food or without food , with water, etc

also i take Vit C with the iron for absorption is there anything else i can do to help it out?>
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Without your lab results I find it difficult to suggest whether you would need supplementary or therapeutic doses of the minerals and vitamins.
VitC is quite safe there and a protein supplement would go a long way to help you.
Indeed increased sweating can occur with Effexor but then you need to continue medication here.
Cheers.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
For several months I have had sudden onsets of nausea with sweating around face, neck and forehead.  I recently had some kidney stones.  Also I had bloodwork and was advised by doctor that my protein was too high snd I needed to see a Nephrologist.  What could this mean?

Debydo
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
209987 tn?1451939065
Blank
AB
4851940 tn?1385441629
Blank
United Kingdom